# SDR FDEA201910112597

- Difficulty date: October 11, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: AGA71703
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMPARTMENT BILGE AREA FORWARD BULKHEAD FOUND WEB SKIN   PUNCTURED AT STA 1841 X = 17.  REMOVED AS PER SRM 51-31-01-0G. NEW WEB FABRICATED AS PER DOUGLAS DRAWING AGA7170 REV R AND INSTALLED AS PER SRM 51-31-01-0G. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
